MAUDE Adverse Event Report: AESCULAP AG LIGATING CLIPS M/L 12/BOX; LIGATION / VESSEL CLIPS

AESCULAP AG LIGATING CLIPS M/L 12/BOX; LIGATION / VESSEL CLIPS
Model Number PL569T
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to aesculap ag that a ligating clips m/l 12/box (part # pl569t) was used during a procedure performed on an unknown date.According to the complainant, the patient verbally contacted toronto humane society (ths) with regards to product.It was potentially used during a procedure in (b)(6) 2015.Patient reported feeling unwell since this time.Patient has requested further information with regards to the manufacturer/composition of product in order to proceed with further testing through his/her physician.Ths has not received a complaint from the hospital with regards the product.Patient harm was unknown.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 - codes updated.Investigation results: visual investigation: the complaint sample was not provided for investigation, thus a failure description is not possible.No investigation method could be applied, because we didn't received the product.Batch history review: due to the fact that no lot number was provided for the leading material, a review of the device history records as well as a batch-related complaint history review is not possible.Explanation and rationale: without the complaint sample available for investigation, we cannot determine an exact conclusion and root cause for the mentioned deviation.According to the quality standard, a production error and a material defect can be excluded.The ligature clips are made of pure titanium according to iso 5832-2.According to the instruction for use, the usage of the products is contra-indicated in case of foreign body sensitivity for titanium.If further investigations are required, the product should be provided for examination.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
LIGATING CLIPS M/L 12/BOX
Common Device Name
LIGATION / VESSEL CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der gruen
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key16507189
Report Number9610612-2023-00039
Device Sequence Number11601003
Product Code FZP
UDI-Device Identifier04038653341375
UDI-Public4038653341375
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPL569T
Device Catalogue NumberPL569T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown